# SDR SWAA2025041001978

- Difficulty date: March 4, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241BF HAS UPPER SURFACE DELAMINATION (MARKED) <[01].  PASSENGER CABIN FLOOR PANEL 241BF WITH UPPER SURFACE DELAMINATION WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL PER SRM 53-00-50-2R-0 AND BDWG: 144A5810 ID: 0189 DUE TO AMOUNT OF ALL DAMAGE.; [02] VERIFIED CORRECTIVE ACTION ITEM 1.
